Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A proof and extension of Dehn's lemma


Authors: Arnold Shapiro and J. H. C. Whitehead
Journal: Bull. Amer. Math. Soc. 64 (1958), 174-178
DOI: https://doi.org/10.1090/S0002-9904-1958-10198-6
MathSciNet review: 0103474
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10198-6